I was so sorry to hear about the suffering your family has been going through. There has already been some very good suggestions and support given here and hopefully some of that advice has helped you.
I wonder what diagnostics were used to diagnose your daughter with ICC, did she ever have an actual biopsy done? To survive for three years with no treatment is remarkable, as someone else mentioned. That being said, there could be multiple reasons for your daughter's anger and agitation, as also has been stated here.
Psychologically, she must be suffering greatly. She may feel depressed and hopeless, this often manifests in the lashing out at loved ones you describe. Although it is difficult to have endless patience, if she will allow you to give her physical affection, that is sometimes an extraordinary healer of the soul. Climb into her bed with her and hold hands while watching TV or listening to her favorite music....lay with your head on her pillow and talk about fun memories from when she was healthy (her daughter can do this too!)...if she enjoys massage, rub her hands or feet with lightly scented lotion. Sometimes when someone is dying they are so afraid and angry, people tend to shy away from them, but that only makes them feel more isolated, which exacerbates the bad feelings.
She may want to talk about what's happening , or she may not, but the only way to know this is to ask her. You might start by saying, "Honey, you seem upset, and I can only imagine how you're feeling...do you want to talk with me about what you're thinking about?"
Physically, there could be many reasons why her personality has changed and she has become angry. As mentioned before, medications can often change personalities, patients can develop delirium (which may be intermittent or constant) which can make them confused or anxious, pain can cause lashing out and intolerance of others, poor liver function can cause lethargy and confusion, and lastly, although it's rare for cholangiocarcinoma to metastasize to the brain, it is possible, and this could also cause changes.
If your daughter has been on the same regime of pain medications for a while, the latest studies show that something called 'opioid rotation' can be very effective. You can ask your palliative care (hospice) doctor about that, and if he is not aware of it, perhaps you can recontact your oncologist. Being on Hospice care should certainly not mean that you have NO options. Palliative care reaches far beyond just pain medication.
If your daughter is agitated and not like herself, she could be experiencing delirium, Haldol is a wonderful drug for this type of difficulty. If her belly is swollen and painful, perhaps they could tap it to remove some fluid, or put a drain in to keep the fluid to a minimum so she is comfortable and her breathing is relieved.
If she would agree, maybe someone spiritual, either through your church or through Hospice if you don't have your own, could come to visit and talk with her. Many people are very fearful and have great despair at the end of life, they gain great comfort from having their sins forgiven, even symbolically, and talking to someone about faith and afterlife. She may need to talk about things that are uncomfortable to talk to her own family about.
Lastly, I would reiterate my advice about being especially careful to not shy away from her even though her words and actions may be rough for you to deal with. Do what you can to be physically present and loving, don't forget to touch her and hold her hand, run a cool hand over her forehead or brush her hair for her.
I hope that this helps in some small way...my heart hurts for you all. God bless you. Heidi